knitxcore.: SelfPortraitThursday

Thursday, January 10, 2008

SelfPortraitThursday

SPT

Apparently, once you stop taking antibiotics, you get sick. FUNTIMES!

9 comments:

James said...

That sucks! I'm sure that's exactly what you needed after getting your face sawed in half (well, figuratively speaking of course). Happy New Year to you!

Marlena said...

Aw, I hope you feel better soon! At least it looks like you have a nice, soft blankie. :)

Calling on Kahlo said...

I hope you feel better! I do like the penguins on the sheets. Lots of tea and orange juice!

Mel said...

Taking antibiotics for too long will make you sick, too. Gives you da 'ree something awful if it wipes out all your good bacteria. Hope you're feeling better quickly.

Andy's Crafts said...

Get well soon , teeth problems are tough, eat yogurt everynight to repopulate the stuff the antibiotics kill in your tummy! Always wishing you the best

Matt....... said...

...you do not look like a happy camper...hope you feel better by the weekend..

Charles said...

Oh Sexy pose Robbie~
Just joking! HAHAHAH

I wise feel better and drink lot of tea, take care your self Bro!

love...

Charles

jose said...

in that photo you look like linus from snoopy!!

kit\'s knits said...

After anti-biotics, you should take a pro-biotic for the same number of days to replace the good stuff the anti-biotic killed.

I like that, even tho you were feelin' crummy.